# SDR SWAA2022102865545

- Difficulty date: October 27, 2022
- Submitted: October 28, 2022
- Operation: Air carrier
- Aircraft: N950WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36664
- Aircraft time: 39,959 hours, 24,259 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: Zn 900 Lav/Galle
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS FRONT ENTRY GIRT BAR DIFFICULT TO DISARM. / [01] FOUND NO DEFECTS ON FWD ENTRY DOOR GIRT BAR. OPS CHK GOOD PER AMM 52-11-00
